Ask The Doctor > Pending > Cramping and spotting after sex with an abortion three months before

Cramping and spotting after sex with an abortion three months before

Patient: Ok, so this is going to seem like a lot of rambling, but here it goes. I had to have an abortion in December and I had the cramping and bleeding for about two weeks afterwards, which I was told was normal. After I stopped bleeding, the cramping went away and then two weeks later the bleeding and cramping started again. I am pretty sure this was my period….however, it lasted longer than ususal and the cramping was different than it was before the abortion…it was like the cramping I experienced after the abortion. Last night, I had sex and we were a little rough and used different positions. At one point he was inside very deep and there was some pressure but no pain. We also used a toy at one point. This morning, I had some spotting and now this afternoon I am bleeding a little more (nothing major, not enough to fill a pad) and I am cramping. The cramping is a lot like I had after the procedure. I am wondering if I have damage do to the rough sex, starting my period again, if there is something wrong from the procedure I had, or if there is a chance of pregnancy??? In the back of my mind, I am very worried that I have some damage do to the procedure; I HAD to have it done…it was not wanted. I really want to have a baby so I am hoping that there is nothing wrong with me.

 

 

Doctor:

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment